Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: ``A note on the Catalan-Dickson conjecture'' (Math. Comp. 27 (1973), 189-192)

Author: Daniel Shanks
Journal: Math. Comp. 27 (1973), 1011
MSC: Primary 10A40; Secondary 10-04
MathSciNet review: 0325523
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40, 10-04

Retrieve articles in all journals with MSC: 10A40, 10-04

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society